# SDR J7SA2019022204001

- Difficulty date: February 4, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N401FX
- Make and model: Emb EMB-550
- Aircraft serial: 55000027
- Aircraft time: 2,905 hours, 1,895 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK DUE TO AIRCRAFT NOT PRESSURIZING IN THE CLIMB. CAS MESSAGES FOR "BLEED 1 AND 2 OFF", "PAC OFF", AND "DOOR PAX SEAL FAIL". AIRCRAFT PRESSURIZED ON APPORACH AND AIRCRAFT LANDED WITHOUT INCIENT. PERFORMED FIM TASK 21-00-00-810-801-A WITH NO FAULTS FOUND AND IS CONSIDERED A TRANSITORY CONDITION OF THE AIR CONDITIONING CONTROLLER. REMOVED AND REPLACED AIR CONDITIONING / PNEUMATIC PANEL. PERFORMED COOLING PACK SYSTEM OPS TEST AND PNEUMATIC SYSTEM OPS TEST WITH NO DEFECTS NOTED.
